Vol. 13, No. 8, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
A comparison between pro-$p$ Iwahori–Hecke modules and mod $p$ representations

Noriyuki Abe

Vol. 13 (2019), No. 8, 1959–1981
DOI: 10.2140/ant.2019.13.1959
Abstract

We give an equivalence of categories between certain subcategories of modules of pro-p Iwahori–Hecke algebras and modulo p representations.

Keywords
pro-p Iwahori–Hecke algebra, mod p representations
Mathematical Subject Classification 2010
Primary: 22E50
Secondary: 20C08
Milestones
Received: 20 December 2018
Revised: 1 March 2019
Accepted: 27 May 2019
Published: 9 October 2019
Authors
Noriyuki Abe
Graduate School of Mathematical Sciences
The University of Tokyo
Japan